# SDR DALA1219829203

- Difficulty date: March 8, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG RETRACT ACT SUPPORT FITTING BUSHING BORE.  FOUND UPON REMOVAL OF FITTING BUSHING PER EA 02-093855-03 AD REV A OPN 0101.  C/W IAW EA 02-093855-03 AD REV A OPN 0101 AND SAA NR 225669.  DURING HMV AT SAA/SAT.
